The stability of the solution of an inverse spectral problem with a singularity

AuthorsSeyfollah Mosazadeh
JournalBull. Iranian Math. Soc
Presented by‎University of Kashan
Page number1061-1070
Serial number5
Volume number41
Paper TypeFull Paper
Published At2015
Journal GradeScientific - research
Journal TypeTypographic
Journal CountryIran, Islamic Republic Of
Journal IndexISI, ISC


This paper deals with the singular Sturm-Liouville expressions egin{eqnarray} ell y equiv -y''+q(x)y=lambda y end{eqnarray} on a finite interval, where the potential function $q$ is real and has a singularity inside the interval. Using the asymptotic estimates of a spectral fundamental system of solutions of Sturm-Liouville equation, the asymptotic form of the solution of the equation (0.1) and the eigenvalues are obtained, and proves the stability of the solution of the inverse spectral problem

Paper URL